# SDR DALA2019071704277

- Difficulty date: June 18, 2018
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 87,554 hours, 39,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CRACK INDICATION PRESENT ON LT STA 1681, WL 208 DURING OPEN HOLE HFEC AS REQUIRED BY EM 5311-01207-01A. CORRECTIVE ACTION: COMPLIED WITH ERA 569492-14AD REV A. (0606955)
